Previous |  Up |  Next

Article

References:
[BS] B. Balcar and P. Simon: Disjoint refinements. Handbook of Boolean Algebra, J.D. Monk and R. Bonnet (eds.), Nort-Holland, Amsterdam, 1989.
[B] A.R. Bernstein: A new kind of compactness for topological spaces. Fund. Math. 66 (1970), 185–193. MR 0251697 | Zbl 0198.55401
[Bl$_1$] A.R. Blass: Orderings of Ultrafilters. Doctoral dissertation, Harvard University, 1970.
[Bl$_2$] A.R. Blass: Kleene degree of ultrafilters. Recursion Theory Week (Oberwolfach 1984) Lecture Notes in Mathematics 1141, Springer-Verlag, 1985, pp. 29–48. MR 0820773
[Bo] D.D. Booth: Ultrafilters on a countable set. Ann. Math. Logic 2 (1970), 1–24. DOI 10.1016/0003-4843(70)90005-7 | MR 0277371 | Zbl 0231.02067
[CN] W.W. Comfort and S. Negrepontis: The Theory of Ultrafilters. Grundlehren der Mathematischen Wissenschaften Vol. 211, Springer-Verlag, 1974. MR 0396267
[F$_1$] Z. Frolík: The topological product of countably compact spaces. Czech. J. Math. 10 (1960), 329–338. MR 0117705
[F$_2$] Z. Frolík: Fixed points of maps of $\beta \mathbb{N}$. Bull. Amer. Math. Soc. 74 (1968), 187–191. DOI 10.1090/S0002-9904-1968-11935-4 | MR 0222847
[G-F$_1$] S. Garcia-Ferreira: Some remarks on initial $\alpha $-compactness, $<\alpha $-boundedness and $p$-compactness. Top. Proc. 15, 15–28. MR 1159077 | Zbl 0744.54009
[G-F$_2$] S. Garcia-Ferreira: On $FU(p)$-spaces and $p$-sequential spaces. Comment. Math. Univ. Carolinae 32 (1991), 161–171. MR 1118299 | Zbl 0789.54032
[G-F$_3$] S. Garcia-Ferreira: Comfort types of ultrafilters. Proc. Amer. Math. Soc 120 (1994), 1251–1260. DOI 10.1090/S0002-9939-1994-1170543-1 | MR 1170543 | Zbl 0791.03026
[G-F$_4$] S. Garcia-Ferreira: Three orderings on $\beta (\omega )\setminus \omega $. Top. Appl. 50 (1993), 199–216. MR 1227550 | Zbl 0791.54032
[G-F$_5$] S. Garcia-Ferreira: Some generalizations of pseudocompactness. Ann. New York Acad. Sci. 728 (1994), 22–31. DOI 10.1111/j.1749-6632.1994.tb44130.x | MR 1467759 | Zbl 0911.54022
[GT S. Garcia-Ferreira and A. Tamariz-Mascarua] The $\alpha $-boundification of $\alpha $. Proc. Amer. Math. Soc. 118 (1993), 1301–1311. DOI 10.1090/S0002-9939-1993-1165054-2 | MR 1165054 | Zbl 0789.54031
[GJ] L. Gillman and M. Jerison: Rings of Continuous Functions. Graduate Texts in Mathematics Vol. 43, Springer-Verlag, 1976. MR 0407579
[GS] J. Ginsburg and V. Saks: Some applications of ultrafilters in topology. Pacific J. Math. 57 (1975), 403–418. DOI 10.2140/pjm.1975.57.403 | MR 0380736
[GFW] S.L. Gulden, W.M. Fleischman and J.H. Weston: Linearly ordered topological spaces. Proc. Amer. Math. Soc. 24 (1970), 197–203. DOI 10.1090/S0002-9939-1970-0250272-2 | MR 0250272
[KS] V. Kannan and T. Soundararajan: Properties that are productive, closed-heredirary and surjective. Topology Appl. 12 (1981), 141–146. DOI 10.1016/0166-8641(81)90016-X | MR 0612011
[Ka] M. Katětov: Product of filters. Comment. Math. Univ. Carolinae 9 (1968), 173–189. MR 0250257
[K$_1$] A.P. Kombarov: On a theorem of A.H. Stone. Soviet Math. Dokl. 27 (1983), 544–547. Zbl 0531.54007
[K$_2$] A.P. Kombarov: Compactness and sequentiality with respect to a set ultrafilters. Moscow Univ. Math. Bull. 40 (1985), no. 5, 15–18. MR 0814266
[Ku] K. Kunen: Weak $P$-points in $\omega ^*$. Colloquia Mathematica Societatis, János Bolyai 23 (North-Holland, Amsterdam), 1978, pp. 741–749. MR 0588822
[O] L. O’Callaghan: Topological Endohomeomorphisms and Compactness Properties of Products and Generalized $\Sigma $-products. Doctoral Dissertation, Wesleyan University, 1975.
[Sa] V. Saks: Ultrafilter invariants in topological spaces. Trans. Amer. Math. Soc. 241 (1978), 79–97. DOI 10.1090/S0002-9947-1978-0492291-9 | MR 0492291 | Zbl 0381.54002
[SS] V. Saks and R.M. Stephenson Jr.: Products of $M$-compact spaces. Proc. Amer. Math. Soc. 28 (1971), 279–288. MR 0273570
[S] I.A. Savchenko: Convergence with respect to ultrafilters and the collective normality of products. Moscow Univ. Math. Bull. 43 (1988), no. 2, 45–47. MR 0938072 | Zbl 0687.54004
[Sm] Y.M. Smirnov: On topological spaces, compact in a given interval of powers. Izv. Akad. Nauk. SSSR Ser. Mat. 14 (1950), 155–178. MR 0035004
[St] R.M. Stephenson Jr.: Initially $\kappa $-compact and related spaces. Handbook of Set-Theoretic Topology, K. Kunen and J.E. Vaughan (eds.), North-Holland, 1984. MR 0776632 | Zbl 0588.54025
[SV] R.M. Stephenson Jr. and J.E. Vaughan: Products of initially $\alpha $-compact spaces. Trans. Amer. Math. Soc. 196 (1974), 177–189. MR 0425898
[V$_1$] J.E. Vaughan: Powers of spaces of non-stationary ultrafilters. Fund. Math. 117 (1983), 5–14. MR 0712208 | Zbl 0527.54024
[V$_2$] J.E. Vaughan: Countably compact and sequentially compact spaces. Handbook of Set-Theoretic Topology, K. Kunen and J.E. Vaughan (eds.), North-Holland, 1984. MR 0776631 | Zbl 0562.54031
[W] R.G. Woods: Topological extension properties. Trans. Amer. Math. Soc. 210 (1975), 365–385. DOI 10.1090/S0002-9947-1975-0375238-2 | MR 0375238 | Zbl 0335.54020
Partner of
EuDML logo